Ok so i got 79 days left on accutane (almost three months) and i've been getting these really tiny bumps for a few weeks(they're pink and barely noticeable) i'm getting them on my forehead and on my temples especially (places where i barely broke out before). it's just a few bumps that come and go. I was 100 days on 30 mg and these last 51 days i've been on 40, and i'm gonna be on 40 till the end of the treatment. Do you think it's normal to be getting these at this stage of the treatment?thanks
Day 151 on Accutane and Getting Bumps On Skin, Is This Normal This Far In?
Doctor Answers (1)
Dry skin and Accutane
This sounds like excessively dry skin and/or eczema. Neither of which you need to be overly concerned about. As the skin and pores dry out over the course of Accutane you will notice your skin, nose, eyes, and lips get more dry. This is normal and ok. You need to make sure you're using a good, thick moisturizer daily on your entire body and a good lip balm. Show the areas to your physician on your next visit, but from your question, I think you are just fine and experiencing normal affects of the medication.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.